Interpolational $(L,M)$-rational integral fraction on a continual set of nodes

Keywords: interpolation, functional polynomial, continual set of nodes, chain fraction, rational fraction
Published online: 2021-11-19


In the paper, an integral rational interpolant on a continual set of nodes, which is the ratio of a functional polynomial of degree $L$ to a functional polynomial of degree $M$, is constructed and investigated. The resulting interpolant is one that preserves any rational functional of the resulting form.

Article metrics
PDF downloads: 625
Abstract views: 1052
How to Cite
Baranetskij Y., Demkiv I., Kopach M., Solomko A. Interpolational $(L,M)$-Rational Integral Fraction on a Continual Set of Nodes. Carpathian Math. Publ. 2021, 13 (3), 587-591.

Most read articles by the same author(s)

1 2 > >>